# SDR CALA0000543

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MST001028
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FIRST HORIZONTAL FRAME IS CRACKED AT LT END (.5).  REMOVED AND REPLACED FRAME PER SRM 51-30-2, 51-10-4, AND 51-30-5.
